Detail publikace

Estimates of rate of convergence on solutions to linear nonautonomous systems with delay.

Originální název

Estimates of rate of convergence on solutions to linear nonautonomous systems with delay.

Anglický název

Estimates of rate of convergence on solutions to linear nonautonomous systems with delay.

Jazyk

en

Originální abstrakt

Estimation of convergence of the solutions of linear nonautonomous systems with pure delay is investigated.

Anglický abstrakt

Estimation of convergence of the solutions of linear nonautonomous systems with pure delay is investigated.

Dokumenty

BibTex


@article{BUT39997,
  author="Denys {Khusainov} and Josef {Diblík} and V. {Mamedova}",
  title="Estimates of rate of convergence on solutions to linear nonautonomous systems with delay.",
  annote="Estimation of convergence of the solutions of linear nonautonomous systems with pure delay
is investigated.",
  chapter="39997",
  journal="Bull. Kiev University, Series: Physics and Mathematics",
  number="2",
  volume="2",
  year="2001",
  month="january",
  pages="351",
  type="journal article - other"
}